MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.Once the investigation is complete, a follow up report will be filed.(b)(4).
 
Event or Problem Description
We try to use suction cup during an emergency cesarean section, the product was not functional.(postponement of the intervention, prolongation of hospitalization, loss of transient function) widespread disorganization, malfunction of the service.
 
Additional Manufacturer Narrative
Distribution history the complaint product was manufactured at csi in july 2018.Manufacturing record review the dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt the vad device was visually evaluated in the bio-lab and it was found to be free of any obvious damage as returned inside a small corrugated box in a glad zip-lock bag.Visual evaluation the vad device was visually evaluated in the bio-lab and it was found to be free of any obvious damage.Functional evaluation the vad device was functionally tested on a bio-lab tabletop and using a small latex glove to create a seal on which a vacuum could be manually pulled and attained.The vad was able to attain proper vacuum and maintain it without any leak during testing for over five minutes before the vacuum was released.The functional testing was re-performed several times, and each time the vad performed as intended.Root cause root cause not applicable as the complaint condition was not confirmed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
It was reported that the cup was used during an emergency cesarean section, but the cup was not functional.No harm reported to mother or baby.No additional information has been provided.Mystic ii mushroom cup 10057 e-complaint (b)(4).

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
trumbull VA 06611
Manufacturer Contact
michael marone
2400 hunter's way
charlottesville, VA 22911
4752651582
MDR Report Key8424635
Report Number1216677-2019-00129
Device Sequence Number14209756
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public(01)00888937003109(10)248041(17)210629
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number10057
Device Catalogue Number10057
Device Lot Number248041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale